# SDR VNAA2010101800007

- Difficulty date: October 12, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 14,563 hours, 14,548 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383C
- Part serial: 0874
- Condition: Jammed
- Location: Le Slat
- Part time: 14,563 hours, 14,548 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLATS FAIL MESSAGE ON ARRIVAL INTO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE OUTBOARD ACTUATOR FOR THE RIGHT INBOARD (NR 1) SLAT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
